| Model Number |
SC-2218-70E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
04/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The explanted device was not returned to bsn as it was kept by the medical facility.
Event or Problem Description
A report was received that following a trial procedure, the patient was getting light headed.The physician believed that the lead was causing pressure which caused a decreased ability for blood flow.The patient underwent a lead pull procedure and was doing well postoperatively.